English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Compact null hypersurfaces and collapsing Riemannian manifolds

MPS-Authors
/persons/resource/persons20696

Rendall,  Alan D.
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Rendall, A. D. (1998). Compact null hypersurfaces and collapsing Riemannian manifolds. Mathematische Nachrichten, 193, 111-118.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5A13-1
Abstract
There is no abstract available